# SDR IXXA05SMN35S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE RT FUSELAGE CTR SECTION PLATING TCAS DOUBLER MOD CORRODED. ELONGATED HOLES AND DENT DAMAGE (STA 220.000 - 260.000, L-29R TO L-31R).  PERFORMED MAJOR REPAIR IAW FAA 8110-3 NR 05168, SEMAN DWG ED-3951.  REMOVED CORROSION IAW DC-8 SRM 51-1-8. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0.  REMOVED EXISTING DOUBLER DC-8 SRM 51-1-21. DC-8 SRM 51-1-20D.  REMOVED DAMAGED AREA IAW SEMAN DWG ED-3951.  PERFORMED NDT INSP IAW DC-8 NDT SPM PART 06-10-01-001.  FAB NEW SEGMENT OF SKIN, EXT SPLICE DOUBLER, INT FINGER DOUBLERS, FINGER DOUBLER,  FILLER , AND INT DOUBLER M STRAPS IAW SEMAN DWG ED-3951. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO SURFACES IAW DC-8 SRM 51-1-11.
